@article {ABCH, AUTHOR = {Arcara, Daniele and Bertram, Aaron and Coskun, Izzet and Huizenga, Jack}, TITLE = {The minimal model program for the {H}ilbert scheme of points on {$\mathbb{P}^2$} and {B}ridgeland stability}, JOURNAL = {Adv. Math.}, FJOURNAL = {Advances in Mathematics}, VOLUME = {235}, YEAR = {2013}, PAGES = {580--626}, ISSN = {0001-8708}, CODEN = {ADMTA4}, MRCLASS = {14E30 (14C05 14D23)}, MRNUMBER = {3010070}, DOI = {10.1016/j.aim.2012.11.018}, URL = {http://dx.doi.org/10.1016/j.aim.2012.11.018}, } @inproceedings {BC, AUTHOR = {Aaron Bertram and Izzet Coskun}, TITLE = {The birational geometry of the {H}ilbert scheme of points on surfaces}, BOOKTITLE = {Birational geometry, rational curves and arithmetic}, BOOKSERIES = {Simons Symposia}, PUBLISHER = {Springer Verlag}, YEAR = {2013}, PAGES = {15--55}, EDITORS = {Fedor Bogomolov and Brendan Hassett and Yuri Tschinkel}, } @article {BJ, AUTHOR = {Bakker, Benjamin and Jorza, Andrei}, TITLE = {Lagrangian 4-planes in holomorphic symplectic varieties of {$\text{K3}^{[4]}$}-type}, JOURNAL = {Cent. Eur. J. Math.}, FJOURNAL = {Central European Journal of Mathematics}, VOLUME = {12}, YEAR = {2014}, NUMBER = {7}, PAGES = {952--975}, ISSN = {1895-1074}, MRCLASS = {14-XX}, MRNUMBER = {3188457}, DOI = {10.2478/s11533-013-0389-3}, URL = {http://dx.doi.org/10.2478/s11533-013-0389-3}, } @article {BM1, AUTHOR = {Bayer, Arend and Macr{\`{\i}}, Emanuele and Toda, Yukinobu}, TITLE = {Bridgeland stability conditions on threefolds {I}: {B}ogomolov-{G}ieseker type inequalities}, JOURNAL = {J. Algebraic Geom.}, FJOURNAL = {Journal of Algebraic Geometry}, VOLUME = {23}, YEAR = {2014}, NUMBER = {1}, PAGES = {117--163}, ISSN = {1056-3911}, MRCLASS = {14F05}, MRNUMBER = {3121850}, DOI = {10.1090/S1056-3911-2013-00617-7}, URL = {http://dx.doi.org/10.1090/S1056-3911-2013-00617-7}, note = {arXiv:1203.4613}, } @article {BM2, AUTHOR= { Arend Bayer and Emanuele Macr\`i}, TITLE = { {MMP} for moduli of sheaves on {$K3$}s via wall-crossing: nef and movable cones, {L}agrangian fibrations}, NOTE = { arXiv:1301.6968}, year = {2013}, JOURNAL = {Invent. Math.}, FJOURNAL = {Inventiones Mathematicae}, VOLUME = {to appear}, } @article {Br1, AUTHOR = {Bridgeland, Tom}, TITLE = {Stability conditions on triangulated categories}, JOURNAL = {Ann. of Math. (2)}, FJOURNAL = {Annals of Mathematics. Second Series}, VOLUME = {166}, YEAR = {2007}, NUMBER = {2}, PAGES = {317--345}, ISSN = {0003-486X}, CODEN = {ANMAAH}, MRCLASS = {14F05 (18E30)}, MRNUMBER = {2373143 (2009c:14026)}, MRREVIEWER = {Leovigildo M. Alonso Tarrio}, DOI = {10.4007/annals.2007.166.317}, URL = {http://dx.doi.org/10.4007/annals.2007.166.317}, } @article {Br2, AUTHOR = {Bridgeland, Tom}, TITLE = {Stability conditions on {$K3$} surfaces}, JOURNAL = {Duke Math. J.}, FJOURNAL = {Duke Mathematical Journal}, VOLUME = {141}, YEAR = {2008}, NUMBER = {2}, PAGES = {241--291}, ISSN = {0012-7094}, CODEN = {DUMJAO}, MRCLASS = {14F05 (14J28 18E30)}, MRNUMBER = {2376815 (2009b:14030)}, MRREVIEWER = {Andrei D. Halanay}, DOI = {10.1215/S0012-7094-08-14122-5}, URL = {http://dx.doi.org/10.1215/S0012-7094-08-14122-5}, } @incollection {CMSB, AUTHOR = {Cho, Koji and Miyaoka, Yoichi and Shepherd-Barron, N. I.}, TITLE = {Characterizations of projective space and applications to complex symplectic manifolds}, BOOKTITLE = {Higher dimensional birational geometry ({K}yoto, 1997)}, SERIES = {Adv. Stud. Pure Math.}, VOLUME = {35}, PAGES = {1--88}, PUBLISHER = {Math. Soc. Japan}, ADDRESS = {Tokyo}, YEAR = {2002}, MRCLASS = {14M20 (14E05)}, MRNUMBER = {1929792 (2003m:14080)}, MRREVIEWER = {S{\'a}ndor J. Kov{\'a}cs}, } @incollection {Dolg, AUTHOR = {Dolgachev, Igor}, TITLE = {Integral quadratic forms: applications to algebraic geometry (after {V}. {N}ikulin)}, BOOKTITLE = {Bourbaki seminar, {V}ol. 1982/83}, SERIES = {Ast\'erisque}, VOLUME = {105}, PAGES = {251--278}, PUBLISHER = {Soc. Math. France}, ADDRESS = {Paris}, YEAR = {1983}, MRCLASS = {14J17 (11E12 14J28)}, MRNUMBER = {728992 (85f:14036)}, } @book {Eichler, AUTHOR = {Eichler, Martin}, TITLE = {Quadratische {F}ormen und orthogonale {G}ruppen}, NOTE = {Zweite Auflage, Die Grundlehren der mathematischen Wissenschaften, Band 63}, PUBLISHER = {Springer-Verlag}, ADDRESS = {Berlin}, YEAR = {1974}, PAGES = {xii+222}, MRCLASS = {10C05 (10D05 20GXX)}, MRNUMBER = {0351996 (50 \#4484)}, } @article {GHS, AUTHOR = {Gritsenko, V. and Hulek, K. and Sankaran, G. K.}, TITLE = {Moduli spaces of irreducible symplectic manifolds}, JOURNAL = {Compos. Math.}, FJOURNAL = {Compositio Mathematica}, VOLUME = {146}, YEAR = {2010}, NUMBER = {2}, PAGES = {404--434}, ISSN = {0010-437X}, MRCLASS = {32G13 (14C05 14J15 14J28 32J27)}, MRNUMBER = {2601632 (2011e:32012)}, MRREVIEWER = {Paolo Stellari}, DOI = {10.1112/S0010437X0900445X}, URL = {http://dx.doi.org/10.1112/S0010437X0900445X}, } @article {HacMcK, AUTHOR = {Hacon, Christopher D. and Mckernan, James}, TITLE = {On {S}hokurov's rational connectedness conjecture}, JOURNAL = {Duke Math. J.}, FJOURNAL = {Duke Mathematical Journal}, VOLUME = {138}, YEAR = {2007}, NUMBER = {1}, PAGES = {119--136}, ISSN = {0012-7094}, CODEN = {DUMJAO}, MRCLASS = {14E30 (14E05 14J45)}, MRNUMBER = {2309156 (2008f:14030)}, MRREVIEWER = {Mihnea Popa}, } @book {HW, AUTHOR = {Hardy, G. H. and Wright, E. M.}, TITLE = {An introduction to the theory of numbers}, EDITION = {Fourth}, PUBLISHER = {The Clarendon Press Oxford University Press}, ADDRESS = {London}, YEAR = {1960}, PAGES = {xvi+421}, ISBN = {0-19-853310-7} } @article {HT1, AUTHOR = {Hassett, Brendan and Tschinkel, Yuri}, TITLE = {Rational curves on holomorphic symplectic fourfolds}, JOURNAL = {Geom. Funct. Anal.}, FJOURNAL = {Geometric and Functional Analysis}, VOLUME = {11}, YEAR = {2001}, NUMBER = {6}, PAGES = {1201--1228}, ISSN = {1016-443X}, CODEN = {GFANFB}, MRCLASS = {14J35 (14C20 32J18)}, MRNUMBER = {1878319 (2002m:14033)}, MRREVIEWER = {Mark Gross}, DOI = {10.1007/s00039-001-8229-1}, URL = {http://dx.doi.org/10.1007/s00039-001-8229-1}, } @article {HT2, AUTHOR = {Hassett, Brendan and Tschinkel, Yuri}, TITLE = {Moving and ample cones of holomorphic symplectic fourfolds}, JOURNAL = {Geom. Funct. Anal.}, FJOURNAL = {Geometric and Functional Analysis}, VOLUME = {19}, YEAR = {2009}, NUMBER = {4}, PAGES = {1065--1080}, ISSN = {1016-443X}, CODEN = {GFANFB}, MRCLASS = {14J35 (14C05 14C20)}, MRNUMBER = {2570315 (2011c:14119)}, MRREVIEWER = {Ilya Karzhemanov}, DOI = {10.1007/s00039-009-0022-6}, URL = {http://dx.doi.org/10.1007/s00039-009-0022-6}, } @article {HHT3, AUTHOR = {Harvey, David and Hassett, Brendan and Tschinkel, Yuri}, TITLE = {Characterizing projective spaces on deformations of {H}ilbert schemes of {K}3 surfaces}, JOURNAL = {Comm. Pure Appl. Math.}, FJOURNAL = {Communications on Pure and Applied Mathematics}, VOLUME = {65}, YEAR = {2012}, NUMBER = {2}, PAGES = {264--286}, ISSN = {0010-3640}, CODEN = {CPAMA}, MRCLASS = {14C05 (14J28)}, MRNUMBER = {2855546 (2012m:14008)}, MRREVIEWER = {Carlos Galindo}, DOI = {10.1002/cpa.20384}, URL = {http://dx.doi.org/10.1002/cpa.20384}, } @article {HT4, AUTHOR = {Hassett, Brendan and Tschinkel, Yuri}, TITLE = {Intersection numbers of extremal rays on holomorphic symplectic varieties}, JOURNAL = {Asian J. Math.}, FJOURNAL = {Asian Journal of Mathematics}, VOLUME = {14}, YEAR = {2010}, NUMBER = {3}, PAGES = {303--322}, ISSN = {1093-6106}, MRCLASS = {14E30 (14C20 32J27)}, MRNUMBER = {2755719 (2012b:14026)}, MRREVIEWER = {Carlos Galindo}, } @article {Hui, AUTHOR = {Huizenga, Jack}, TITLE = {Effective divisors on the {H}ilbert scheme of points in the plane and interpolation for stable bundles}, JOURNAL ={Journal of Algebraic Geometry}, VOLUME = {to appear}, NOTE = {arXiv:1210.6576}, year = {2012}, } @misc {Huy, AUTHOR = {Huybrechts, Daniel}, TITLE = {A Global {T}orelli theorem for hyperk\"ahler manifolds (after {M}.~{V}erbitsky)}, NOTE = {S{\'e}minaire Bourbaki. Vol. 2010/2011, Exp. No. 1040}, YEAR = {2011}, PAGES = {26 pp.} } @article {HuyBasic, AUTHOR = {Huybrechts, Daniel}, TITLE = {Compact hyper-{K}\"ahler manifolds: basic results}, JOURNAL = {Invent. Math.}, FJOURNAL = {Inventiones Mathematicae}, VOLUME = {135}, YEAR = {1999}, NUMBER = {1}, PAGES = {63--113}, ISSN = {0020-9910}, CODEN = {INVMBH}, MRCLASS = {32J27 (14J40 32G20 32Q15 53C26)}, MRNUMBER = {1664696 (2000a:32039)}, MRREVIEWER = {I. Dolgachev}, DOI = {10.1007/s002220050280}, URL = {http://dx.doi.org/10.1007/s002220050280}, } @article {Huy03, AUTHOR = {Huybrechts, Daniel}, TITLE = {The {K}\"ahler cone of a compact hyperk\"ahler manifold}, JOURNAL = {Math. Ann.}, FJOURNAL = {Mathematische Annalen}, VOLUME = {326}, YEAR = {2003}, NUMBER = {3}, PAGES = {499--513}, ISSN = {0025-5831}, CODEN = {MAANA}, MRCLASS = {53C26 (14J28 32J27 32Q20)}, MRNUMBER = {1992275 (2004e:53068)}, MRREVIEWER = {Justin Sawon}, } @article {Kaledin, AUTHOR = {Kaledin, Dmitry}, TITLE = {Symplectic singularities from the {P}oisson point of view}, JOURNAL = {J. Reine Angew. Math.}, FJOURNAL = {Journal f\"ur die Reine und Angewandte Mathematik. [Crelle's Journal]}, VOLUME = {600}, YEAR = {2006}, PAGES = {135--156}, ISSN = {0075-4102}, CODEN = {JRMAA8}, MRCLASS = {32S45 (14B05 53D17)}, MRNUMBER = {2283801 (2007j:32030)}, MRREVIEWER = {Dmitri I. Panyushev}, DOI = {10.1515/CRELLE.2006.089}, URL = {http://dx.doi.org.ezproxy.rice.edu/10.1515/CRELLE.2006.089}, } @article {Kebekus, AUTHOR = {Kebekus, Stefan}, TITLE = {Families of singular rational curves}, JOURNAL = {J. Algebraic Geom.}, FJOURNAL = {Journal of Algebraic Geometry}, VOLUME = {11}, YEAR = {2002}, NUMBER = {2}, PAGES = {245--256}, ISSN = {1056-3911}, MRCLASS = {14E30 (14H10 14J99)}, MRNUMBER = {1874114 (2003e:14011)}, MRREVIEWER = {Yasuyuki Kachi}, } @article {Kollar, AUTHOR = {Koll{\'a}r, J{\'a}nos}, TITLE = {Effective base point freeness}, JOURNAL = {Math. Ann.}, FJOURNAL = {Mathematische Annalen}, VOLUME = {296}, YEAR = {1993}, NUMBER = {4}, PAGES = {595--605}, ISSN = {0025-5831}, CODEN = {MAANA}, MRCLASS = {14C20 (14J10)}, MRNUMBER = {1233485 (94f:14004)}, MRREVIEWER = {Marino Palleschi}, DOI = {10.1007/BF01445123}, URL = {http://dx.doi.org/10.1007/BF01445123}, } @article {MarkJAG, AUTHOR = {Markman, Eyal}, TITLE = {On the monodromy of moduli spaces of sheaves on {$K3$} surfaces}, JOURNAL = {J. Algebraic Geom.}, FJOURNAL = {Journal of Algebraic Geometry}, VOLUME = {17}, YEAR = {2008}, NUMBER = {1}, PAGES = {29--99}, ISSN = {1056-3911}, MRCLASS = {14D20 (14C35 14F05 14J28)}, MRNUMBER = {2357680 (2008j:14023)}, MRREVIEWER = {Paolo Stellari}, DOI = {10.1090/S1056-3911-07-00457-2}, URL = {http://dx.doi.org/10.1090/S1056-3911-07-00457-2}, } @article {MarkMon, AUTHOR = {Markman, Eyal}, TITLE = {Integral constraints on the monodromy group of the hyper{K}\"ahler resolution of a symmetric product of a {$K3$} surface}, JOURNAL = {Internat. J. Math.}, FJOURNAL = {International Journal of Mathematics}, VOLUME = {21}, YEAR = {2010}, NUMBER = {2}, PAGES = {169--223}, ISSN = {0129-167X}, MRCLASS = {14C05 (14C34 14J28 14J60 32G05 53C26)}, MRNUMBER = {2650367 (2011b:14008)}, MRREVIEWER = {Zhenbo Qin}, DOI = {10.1142/S0129167X10005957}, URL = {http://dx.doi.org/10.1142/S0129167X10005957}, } @article {MarkMov, AUTHOR = {Markman, Eyal}, TITLE = {Prime exceptional divisors on holomorphic symplectic varieties and monodromy-reflections}, JOURNAL = {Kyoto Journal of Mathematics}, VOLUME = {53}, NUMBER = {2}, PAGES = {345--403}, YEAR = {2013}, } @incollection {MarkSurv, AUTHOR = {Markman, Eyal}, TITLE = {A survey of {T}orelli and monodromy results for holomorphic-symplectic varieties}, BOOKTITLE = {Complex and differential geometry}, SERIES = {Springer Proc. Math.}, VOLUME = {8}, PAGES = {257--322}, PUBLISHER = {Springer}, ADDRESS = {Heidelberg}, YEAR = {2011}, MRCLASS = {53Cxx (14Dxx 32G20)}, MRNUMBER = {2964480}, DOI = {10.1007/978-3-642-20300-8_15}, URL = {http://dx.doi.org/10.1007/978-3-642-20300-8_15}, } @misc {MarMeh, AUTHOR = {Markman, Eyal and Mehrotra, Sukhendu}, TITLE = {Hilbert schemes of {K}3 surfaces are dense in moduli}, NOTE = {arXiv:1201.0031}, YEAR = {2012}, } @misc {Mon, AUTHOR = {Mongardi, Giovanni}, TITLE = {A note on the {K}\"ahler and {M}ori cones of manifolds of ${K}3^{[n]}$ type}, NOTE = {arXiv:1307.0393}, YEAR = {2013}, } @article {Namikawa, AUTHOR = {Namikawa, Yoshinori}, TITLE = {Deformation theory of singular symplectic {$n$}-folds}, JOURNAL = {Math. Ann.}, FJOURNAL = {Mathematische Annalen}, VOLUME = {319}, YEAR = {2001}, NUMBER = {3}, PAGES = {597--623}, ISSN = {0025-5831}, CODEN = {MAANA}, MRCLASS = {32G05 (14J32 32J18)}, MRNUMBER = {1819886 (2002b:32025)}, MRREVIEWER = {Mark Gross}, DOI = {10.1007/PL00004451}, URL = {http://dx.doi.org/10.1007/PL00004451}, } @article {Ran, AUTHOR = {Ran, Ziv}, TITLE = {Hodge theory and deformations of maps}, JOURNAL = {Compositio Math.}, FJOURNAL = {Compositio Mathematica}, VOLUME = {97}, YEAR = {1995}, NUMBER = {3}, PAGES = {309--328}, ISSN = {0010-437X}, CODEN = {CMPMAF}, MRCLASS = {14D15 (13D10 14C30)}, MRNUMBER = {1353277 (96g:14009)}, MRREVIEWER = {Claire Voisin}, URL = {http://www.numdam.org/item?id=CM_1995__97_3_309_0}, } @article {Remmert, AUTHOR = {Remmert, Reinhold}, TITLE = {Holomorphe und meromorphe {A}bbildungen komplexer {R}\"aume}, JOURNAL = {Math. Ann.}, FJOURNAL = {Mathematische Annalen}, VOLUME = {133}, YEAR = {1957}, PAGES = {328--370}, ISSN = {0025-5831}, MRCLASS = {53.3X}, MRNUMBER = {MR0092996 (19,1193d)}, MRREVIEWER = {H. Cartan}, } @book {Siegel, AUTHOR = {Siegel, C. L.}, TITLE = {Lectures on quadratic forms}, SERIES = {Notes by K. G. Ramanathan. Tata Institute of Fundamental Research Lectures on Mathematics, No. 7}, PUBLISHER = {Tata Institute of Fundamental Research}, ADDRESS = {Bombay}, YEAR = {1967}, PAGES = {ii+192+iv}, MRCLASS = {10.20}, MRNUMBER = {0271028 (42 \#5911)}, MRREVIEWER = {S. B{\"o}ge}, } @article {Verb, AUTHOR = {Verbitsky, Misha}, TITLE = { Mapping class group and a global {T}orelli theorem for hyperkahler manifolds}, JOURNAL = {Duke Mathematical Journal}, VOLUME = {162}, NUMBER = {15}, PAGEs = {2929--2986}, NOTE = {arXiv:0908.4121}, YEAR = {2013}, } @incollection {Voisin, AUTHOR = {Voisin, Claire}, TITLE = {Sur la stabilit\'e des sous-vari\'et\'es lagrangiennes des vari\'et\'es symplectiques holomorphes}, BOOKTITLE = {Complex projective geometry ({T}rieste, 1989/{B}ergen, 1989)}, SERIES = {London Math. Soc. Lecture Note Ser.}, VOLUME = {179}, PAGES = {294--303}, PUBLISHER = {Cambridge Univ. Press}, ADDRESS = {Cambridge}, YEAR = {1992}, MRCLASS = {32G10 (32G13 32J27 58F05)}, MRNUMBER = {1201391 (94b:32029)}, MRREVIEWER = {Olivier Debarre}, DOI = {10.1017/CBO9780511662652.022}, URL = {http://dx.doi.org/10.1017/CBO9780511662652.022}, } @article {Wierzba, AUTHOR = {Wierzba, Jan}, TITLE = {Contractions of symplectic varieties}, JOURNAL = {J. Algebraic Geom.}, FJOURNAL = {Journal of Algebraic Geometry}, VOLUME = {12}, YEAR = {2003}, NUMBER = {3}, PAGES = {507--534}, ISSN = {1056-3911}, MRCLASS = {14E15 (14B05 32J18)}, MRNUMBER = {1966025 (2003m:14023)}, MRREVIEWER = {Baohua Fu}, DOI = {10.1090/S1056-3911-03-00318-7}, URL = {http://dx.doi.org.ezproxy.rice.edu/10.1090/S1056-3911-03-00318-7}, } @misc {Yosh, AUTHOR = {Yoshioka, Kota}, TITLE = {Bridgeland's stability and the positive cone of the moduli spaces of stable objects on an abelian surface}, NOTE = {arXiv:1206.4838}, YEAR = {2012}, } @article {YY, AUTHOR = {Yanagida, Shintarou and Yoshioka, K{\=o}ta}, TITLE = {Bridgeland's stabilities on abelian surfaces}, JOURNAL = {Math. Z.}, FJOURNAL = {Mathematische Zeitschrift}, VOLUME = {276}, YEAR = {2014}, NUMBER = {1-2}, PAGES = {571--610}, ISSN = {0025-5874}, MRCLASS = {14D20}, MRNUMBER = {3150219}, DOI = {10.1007/s00209-013-1214-1}, URL = {http://dx.doi.org/10.1007/s00209-013-1214-1}, } @misc {CH, Author = {Izzet Coskun and Jack Huizenga}, title = {Interpolation, {B}ridgeland stability and monomial schemes in the plane}, note = {arXiv:1305.5287}, year = {2013}, } @article {JamesWitt, AUTHOR = {James, D. G.}, TITLE = {On {W}itt's theorem for unimodular quadratic forms}, JOURNAL = {Pacific J. Math.}, FJOURNAL = {Pacific Journal of Mathematics}, VOLUME = {26}, YEAR = {1968}, PAGES = {303--316}, ISSN = {0030-8730}, MRCLASS = {10.16}, MRNUMBER = {0234913 (38 \#3227)}, MRREVIEWER = {S. B{\"o}ge}, } @article {Nikulin, AUTHOR = {Nikulin, V. V.}, TITLE = {Integer symmetric bilinear forms and some of their geometric applications}, JOURNAL = {Izv. Akad. Nauk SSSR Ser. Mat.}, FJOURNAL = {Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya}, VOLUME = {43}, YEAR = {1979}, NUMBER = {1}, PAGES = {111--177, 238}, ISSN = {0373-2436}, MRCLASS = {10C05 (14G30 14J17 14J25 57M99 57R45 58C27)}, MRNUMBER = {525944 (80j:10031)}, MRREVIEWER = {I. Dolgachev}, } @ARTICLE{Kovacs, author = {Kov{\'a}cs, S{\'a}ndor J.}, title = {The cone of curves of a {$K3$} surface}, journal = {Math. Ann.}, year = {1994}, volume = {300}, pages = {681--691}, number = {4}, coden = {MAANA}, doi = {10.1007/BF01450509}, fjournal = {Mathematische Annalen}, issn = {0025-5831}, mrclass = {14J28}, mrnumber = {1314742 (96a:14044)}, mrreviewer = {Shigeyuki Kondo}, url = {http://dx.doi.org/10.1007/BF01450509} } @misc{VerAmerik, author = {Ekaterina Amerik and Misha Verbitsky}, tite = {{R}ational curves on hyperkahler manifolds}, note = {arXiv:1401.0479}, year = {2014}, }